Sadegh Abbaszadeh
Cited by
Cited by
Quadratic-quartic functional equations in RN-spaces
ME Gordji, MB Savadkouhi, C Park
Journal of Inequalities and Applications 2009, 1-14, 2009
Jensen-type inequalities for Sugeno integral
S Abbaszadeh, ME Gordji, E Pap, A Szakal
Information Sciences 376, 148-157, 2017
A Hadamard-type inequality for fuzzy integrals based on r-convex functions
S Abbaszadeh, M Eshaghi
Soft Computing 20 (8), 3117-3124, 2016
The Sugeno fuzzy integral of log-convex functions
S Abbaszadeh, M Eshaghi, M de la Sen
Journal of Inequalities and Applications 2015 (1), 1-12, 2015
Intuitionistic fuzzy stability of a quadratic and quartic functional equation
S Abbaszadeh
International Journal of Nonlinear Analysis and Applications 1 (2), 100-124, 2010
Nonlinear integrals and Hadamard-type inequalities
S Abbaszadeh, A Ebadian
Soft Computing 22 (9), 2843-2849, 2018
Theory of Approximate Functional Equations: In Banach Algebras, Inner Product Spaces and Amenable Groups
ME Gordji, S Abbaszadeh
Academic Press, 2016
Approximately linear recurrences
H Rasouli, S Abbaszadeh, M Eshaghi
Journal of Applied Analysis 24 (1), 81-85, 2018
Jensen inequality with subdifferential for Sugeno integral
A Szakál, E Pap, S Abbaszadeh, ME Gordji
Mexican International Conference on Artificial Intelligence, 193-199, 2016
Stability of Cauchy-Jensen inequalities in fuzzy Banach spaces
M Eshaghi-Gordji, S Abbaszadeh
Applied and Computational Mathematics 11 (1), 27-36, 2012
An equivalent condition to the Jensen inequality for the generalized Sugeno integral
M Jaddi, A Ebadian, M de la Sen, S Abbaszadeh
Journal of inequalities and applications 2017 (1), 1-11, 2017
Approximate generalized derivations close to derivations in Lie C*-algebras
M Eshaghi, S Abbaszadeh
Journal of Applied Analysis 21 (1), 37-43, 2015
Hölder type integral inequalities with different pseudo-operations
S Abbaszadeh, A Ebadian, M Jaddi
Asian-European Journal of Mathematics 12 (03), 1950032, 2019
A hybrid method for forecasting river-suspended sediments in Iran
A Tavakoli Targhi, S Abbaszadeh, Z Arabasadi
International Journal of River Basin Management 15 (4), 453-460, 2017
On the orthogonal pexider derivations in orthogonality Banach algebras
M Eshaghi, S Abbaszadeh
Fixed Point Theory 17 (2), 327-340, 2016
Machine Learning With the Sugeno Integral: The Case of Binary Classification
S Abbaszadeh, E Hüllermeier
IEEE Transactions on Fuzzy Systems 29 (12), 3723-3733, 2020
Hadamard Integral Inequality for the Class of Harmonically (γ, η)-Convex Functions
H Vosoughian, S Abbaszadeh, M Oraki
Frontiers in Functional Equations and Analytic Inequalities, 695-711, 2019
Intuitionistic fuzzy almost Cauchy–Jensen mappings
ME Gordji, S Abbaszadeh
Demonstratio Mathematica 49 (1), 18-25, 2016
On the quadratic support of strongly convex functions
S Abbaszadeh, M Eshaghi Gordji
International Journal of Nonlinear Analysis and Applications 7 (1), 15-20, 2015
A fixed point result and the stability problem in Lie superalgebras
M Eshaghi, S Abbaszadeh, M de la Sen, Z Farhad
Fixed Point Theory and Applications 2015 (1), 1-12, 2015
The system can't perform the operation now. Try again later.
Articles 1–20